Caccioppoli-type estimates for a class of nonlinear differential operators

  • A. Tiryaki

Abstract

We establish Caccioppoli-type estimates for a class of nonlinear differential equations with the aid of a differential identity that generalizes the well-known multidimensional Picone’s formula. In special cases, these estimates give the Finsler $p$-Laplacian, the $p$-Laplacian and the pseudo-$p$-Laplacian.
Published
25.10.2018
How to Cite
TiryakiA. “Caccioppoli-Type Estimates for a Class of Nonlinear Differential Operators”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 10, Oct. 2018, pp. 1429-38, http://umj.imath.kiev.ua/index.php/umj/article/view/1646.
Section
Research articles